RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 3, Pages 407–419 (Mi zvmmf1363)  

This article is cited in 5 scientific papers (total in 5 papers)

Difference schemes on irregular grids for equations of mathematical physics with variable coefficients

V. I. Mazhukina, D. A. Malafeib, P. P. Matusb, A. A. Samarskiia

a Institute for Mathematical Modelling, Russian Academy of Sciences, Moscow
b Institute of Mathematics, National Academy of Sciences of the Republic of Belarus

Full text: PDF file (1768 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:3, 379–391

Bibliographic databases:

UDC: 519.63
MSC: Primary 65M06; Secondary 65M12, 65M50, 35K15, 35K55
Received: 16.03.2000
Revised: 05.09.2000

Citation: V. I. Mazhukin, D. A. Malafei, P. P. Matus, A. A. Samarskii, “Difference schemes on irregular grids for equations of mathematical physics with variable coefficients”, Zh. Vychisl. Mat. Mat. Fiz., 41:3 (2001), 407–419; Comput. Math. Math. Phys., 41:3 (2001), 379–391

Citation in format AMSBIB
\Bibitem{MazMalMat01}
\by V.~I.~Mazhukin, D.~A.~Malafei, P.~P.~Matus, A.~A.~Samarskii
\paper Difference schemes on irregular grids for equations of mathematical physics with variable coefficients
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 3
\pages 407--419
\mathnet{http://mi.mathnet.ru/zvmmf1363}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1831697}
\zmath{https://zbmath.org/?q=an:1022.65092}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 3
\pages 379--391


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1363
  • http://mi.mathnet.ru/eng/zvmmf/v41/i3/p407

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. V. Vorozhtsov, B. Yu. Skobelev, “The application of a spinor calculus to the investigation of the stability of finite-difference schemes”, Comput. Math. Math. Phys., 43:2 (2003), 226–241  mathnet  mathscinet  zmath
    2. L. K. Martinson, K. V. Morozov, “Modelirovanie evolyutsii temperaturnykh polei v neodnorodnykh sredakh”, Matem. modelirovanie, 16:9 (2004), 72–82  mathnet  mathscinet  zmath
    3. E. A. Kanunnikova, “Ob analitiko-chislennom metode modelirovaniya protsessov teploperedachi v $p$-mernykh oblastyakh slozhnoi geometrii”, Kompyuternye issledovaniya i modelirovanie, 7:4 (2015), 865–873  mathnet
    4. Le Min Khieu, “Monotonnye raznostnye skhemy vtorogo poryadka approksimatsii dlya kvazilineinogo parabolicheskogo uravneniya na neravnomernykh setkakh”, Tr. In-ta matem., 24:1 (2016), 51–60  mathnet
    5. Mazhukin V.I. Mazhukin A.V. Demin M.M. Shapranov A.V., “Nanosecond Laser Ablation of Target Al in a Gaseous Medium: Explosive Boiling”, Appl. Phys. A-Mater. Sci. Process., 124:3 (2018), 237  crossref  isi  scopus
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:270
    Full text:111
    References:39
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019